Printer Friendly

Mizoguchi-Takahashi type fixed point theorem on partial metric spaces.

Received: 17 June, 2013. Revised: 15 October, 2013.

2010 Mathematics Subject Classification: Primary 54H25; Secondary, 47H10.

REFERENCES

[1] T. Abdeljawad, E. Karapinar and K. Tas: Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett., 24(2011), 1900-1904.

[2] O. Acar and I. Altun: Some generalizations of Caristi type fixed point theorem on partial metric spaces, Filomat, 26(2012), No. 4, 833-837.

[3] O. Acar, I. Altun and S. Romaguera: Caristi's type mappings in complete partial metric space, Fixed Point Theory, 14(2013), 3-10.

[4] I. Altun and O. Acar: Fixed point theorems for weak contractions in the sense of Berinde on partial metric spaces, Topology Appl., 159(2012), 2642-2648.

[5] I. Altun and A. Erduran: Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory Appl., 2011 (2011), Article ID 508730, 10 pp.

[6] I. Altun and S. Romaguera: Characterizations of partial metric completeness in terms of weakly contractive mappings having fixed point, Appl. Anal. Discrete Math., 6(2012), 247-256.

[7] I. Altun, F. Sola and H. Simsek: Generalized contractions on partial metric spaces, Topology Appl., 157(2010), 2778-2785.

[8] H. Aydi, M. Abbas and C. Vetro: Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces, Topology Appl., 159(2012), 3234-3242.

[9] H. Aydi, M. Abbas and C. Vetro: Common fixed points for multivalued generalized contractions on partial metric spaces, RACSAM, DOI 10.1007/s 13398-013-0120-z.

[10] L. Ciric, B. Samet, H. Aydi and C. Vetro: Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput., 218(2011), 2398-2406.

[11] S. Cobzas: Completeness in quasi-metric spaces and Ekeland Variational Principle, Topology Appl., 158(2011), 1073-1084.

[12] W.-S. Du: On coincidence point and fixed point theorems for nonlinear multivalued maps, Topology Appl., 159(2012), 49-56.

[13] W.-S. Du: Some new results and generalizations in metric fixed point theory, Nonlinear Anal., 73(2010), No. 5, 1439-1446.

[14] M. H. Escardo: Pcf Extended with real numbers, Theoret. Comput. Sci., 162(1996), 79-115.

[15] R. H. Haghi, Sh. Rezapour and N. Shahzad: Be careful on partial metric fixed point results, Topology Appl., 160(2013), No. 3, 450-454.

[16] R. Heckmann: Approximation of metric spaces by partial metric spaces, Appl. Categ. Structures, 7(1999), 71-83.

[17] D. Ilic, V. Pavlovic and V. Rakocevic: Some new extensions of Banach's contraction principle to partial metric space, Appl. Math. Lett., 24(2011), 1326-1330.

[18] T. Kamran and Q. Kiran: Fixed point theorems for multi-valued mappings obtained by altering distances, Math. Comput. Modelling, 54(2011), 2772-2777.

[19] E. Karapinar and I. M. Erhan: Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett., 24(2011), 1894-1899.

[20] S. G. Matthews: Partial metric topology, Proc. 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci., 728(1994), 183-197.

[21] S.B. Nadler: Multivalued contraction mappings, Pac. J. Math., 30(1969), 475-488.

[22] S. Oltra and O. Valero: Banach's fixed point theorem for partial metric spaces, Rendiconti dell'Istituto di Matematica dell' Universita di Trieste, 36(2004), 17-26.

[23] S. Reich: Some problems and results in fixed point theory, Contemp. Math., 21(1983), 179-187.

[24] S. Reich: Fixed points of contractive functions, Boll. Unione Mat. Ital., 5(1972), 26-42.

[25] S. Romaguera: A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., 2010 (2010), Article ID 493298, 6 pp.

[26] S. Romaguera: Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl., 218(2011) 2398-2406.

[27] S. Romaguera: Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces, Appl. Gen. Topol., 12(2011), 213-220.

[28] B. Samet, M. Rajovic, R. Lazovic and R. Stojiljkovic: Common fixed-point results for nonlinear contractions in ordered partial metric spaces, Fixed Point Theory Appl., 2011, 2011:71.

[29] W. Shatanawi, B. Samet and M. Abbas: Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Modelling, 55(2012), No. 3-4, 680-687.

[30] T. Suzuki: Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's, J. Math. Anal. Appl., 340(2008), 752-755.

[31] N. Mizoguchi and W. Takahashi: Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl., 141(1989), 177-188.

[32] O. Valero: On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol., 6(2005), 229-240.

ISHAK ALTUN AND GULHAN MINAK

Kirikkale University Department of Mathematics Faculty of Science and Arts 71540 Yahsihan, Kirikkale, Turkey

E-mail address: ishakaltun@yahoo.com

Kirikkale University Department of Mathematics Faculty of Science and Arts 71540 Yahsihan, Kirikkale, Turkey

E-mail address: g.minak.28@gmail.com
COPYRIGHT 2014 Fair Partners Team for the Promotion of Science
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2014 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Author:Altun, Ishak; Minak, Gulhan
Publication:Journal of Advanced Mathematical Studies
Article Type:Author abstract
Date:Jan 1, 2014
Words:767
Previous Article:Fixed point theorems for [alpha]-[psi]-contractions on metric spaces with a graph.
Next Article:Fixed point theorems in CAT(0) spaces using a generalized Z-type condition.
Topics:

Terms of use | Privacy policy | Copyright © 2021 Farlex, Inc. | Feedback | For webmasters |